# SDR QXEA2010090900528

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 4,459 hours, 5,085 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT WING OTBD FLAP L/E INBD END HAS CHAFING .2500 IN BY .1250 IN WIDE.  BLENDED DAMAGE IAW SRM 51-14-00.  MEASURED AFFECTED AREA MIN MATERIAL REMAINING .052 REF HORIZON AIR NTM 4.2.0-1. REMAINING THICKNESS IS WITHIN LIMITS IAW RD 8/4-57-1427.  INSPECTED REWORKED AREA USING EDDY CURRENT WITH NO CRACKS NOTED AT THIS TIME PER RD 8/4-57-1427 AND HORIZON NDTM SEC 6.  ALODINED, PRIMED AND PAINTED IAW RD 8/4-57-1427 AND SRM 51-25-15-02-01. COMPLETED REPAIR IAW RD 8/4-57-1427.
